# SDR AALA202405032124

- Difficulty date: April 29, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N468AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11193
- Aircraft time: 4,860 hours, 1,305 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS PANEL HAS MESSAGE TO CHECK SLIDE PRESSURE EMERGENCY EXIT B. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
